# SDR SWI2024F00080

- Difficulty date: November 8, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 587-684 Lbl9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE SPOTS OF CORROSION NOTED ON FLOOR BEAM CAP AT LBL9 BETWEEN FS587-FS684(MARKED)   (C-CHECK RO 1/30/2024)   COMPLIED WITH FLOOR BEAM SPLICE REPAIR AT LBL9 BETWEEN FS587 - FS684 REF CRJ700 SRM 53-00-41-201-001-A01, REO 670-53-31-830 REV -- DATE 2023-12-25 AND REO 670-53-31-835 REV -- DATE 2023-12-18, COMPLIED 51-900-1002-SKY ,
